# SDR ASAA0843111

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 51,027 hours, 30,267 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Part serial: MX336998
- Condition: Failed
- Location: Hyd System
- Part time: 35,976 hours, 20,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT RIGHT HYDRAULIC QTY SHOWED 44 PERCENT DURING LANDING ROLLOUT NR 2 ENG LOW PRESSURE LIGHT ILLUMINATED AND REMAINED ON LOUD METAL GRINDING NOISE NOTED BY PILOT RIDING IN BACK DURING TAXI IN SERVICED RT HYD SYSTEM TO FULL REF MM 12-12-00 (91541).  OPERATED NR 2 ENG W NO ENG HYD PRESSURE NOTED (91541).  REPLACED NR 2 ENG HYD PUMP REF ASA 29 15 11(13287).  STILL REQ FILTERS
CHANGED.  OPS CK AND LEAK CHECK.  FLUSH B HYD SYSTEM NO FILTERS
CONTAINED.  LEAK CHECK GOOD.  OPS NORMAL REF AMM 29-15-00-172-037.
